Journal Article

A modification of the Chebyshev method


in IMA Journal of Numerical Analysis

Published on behalf of Institute of Mathematics and its Applications

Volume 17, issue 4, pages 511-525
Published in print October 1997 | ISSN: 0272-4979
Published online October 1997 | e-ISSN: 1464-3642 | DOI:
A modification of the Chebyshev method

Show Summary Details


In this paper we use a one-parametric family of second-order iterations to solve a nonlinear operator equation in a Banach space. Two different analyses of convergence are shown. First, under standard Newton-Kantorovich conditions, we establish a Kantorovich-type convergence theorem. Second, another Kantorovich-type convergence theorem is proved, when the first Fréchet-derivative of the operator satisfies a Lipschitz condition. We also give an explicit expression for the error bound of the family of methods in terms of a real parameter α ≥ 0.

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content. subscribe or login to access all content.